MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 30914
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an unspecified number of bd alaris¿ extension sets experienced leakage.The following information was provided by the initial reporter: possible leakage between the valve and tubing.I am not sure if its because we are using two different products.The valve is an icu product connected to the bd tubing.
 
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.There were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 22049017, medical device expiration date: 04-01-2025, device manufacture date: 2022-04-01.Medical device lot #: 22019363, medical device expiration date: 2025-01-13, device manufacture date: 2022-01-12.Medical device lot #: 22069500, medical device expiration date: 28-jun-2025, device manufacture date: 22-jun-2021.Medical device lot #: 22049066, medical device expiration date: 05-apr-2025, device manufacture date: 05-apr-2022.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes.D10: returned to manufacturer on: 01-feb-2023.H6: investigation summary: 12 used 30914 extension sets were received and tested by our quality team.The sets were individually tested and 8 of the 12 were occluded when infusion of saline was attempted.This verified the customer's complaint.A digital microscope was then employed to determine the root cause which was an excess application of solvent at the female luer during the production of this set.A device history record review was performed and there were no relevant production issues or quality notifications.
 
Event or Problem Description

Brand Name
BD ALARIS¿ EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15941847
Report Number9616066-2022-01900
Device Sequence Number12314701
Product Code FPA
UDI-Device Identifier50885403233317
UDI-Public50885403233317
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number30914
Device Catalogue Number30914
Device Lot NumberSEE H10
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2022
Supplement Date Received by Manufacturer02/02/2023
Initial Report FDA Received Date12/08/2022
Supplement Report FDA Received Date02/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown